# SDR DALA2024080807876

- Difficulty date: August 5, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOC BTW FR33 TO FR34 AND BTW STR41L TO STR41R LOWER FUSELAGE ( REFERENCE DOC. AA CARD 5100-01821-01A). C/A: CONFIRMED DT EVALUATION FOR FCS REPAIR ON LOC BTW FR33 TO FR34 AND BTW STR41L TO STR41R LOWER FUSELAGE AND FOUND MEETS THEGENERAL REQUIREMENT AS PER ER/A 579508-14AD REV A AND MASTER ER/A 575918-14 REV A .APPROVED DATE: 03-AUG-24 REPAIR ITEM 16JOBCOMPLETE. (LP: 0484847)
